MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/085CZ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The problem source is unknown.Dhr review was done, no issues related to the original complaint were found.
 
Event or Problem Description
It was reported that during the pre-use check, the pilot balloon got detached from the inflation line.No patient involvement.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14111424
Report Number3012307300-2022-06371
Device Sequence Number5289518
Product Code BTO
UDI-Device Identifier15019517076165
UDI-Public15019517076165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/860/085CZ
Device Catalogue Number101/860/085CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown